Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 11, NWS Lincoln, IL

May 26, 2010Cass County, Morgan County, Scott County, Illinois

NWS Lincoln, IL issued this flash flood warning at May 26, 2010, 5:49 PM CDT for Cass County, Morgan County, Scott County, Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2010, 5:49 PM CDT (22:49 UTC)
Expired
May 26, 2010, 10:00 PM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Cass County, IL, Morgan County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 112 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1332 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WGUS53 KILX 262249
FFWILX
ILC017-137-171-270300-
/O.NEW.KILX.FF.W.0011.100526T2249Z-100527T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
549 PM CDT WED MAY 26 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
  SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 1000 PM CDT.

* AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. AT 538 PM...3 INCHES OF RAIN FELL IN GLASGOW IN 
  SOUTHERN SCOTT COUNTY IN THE PAST 1.5 HOURS. AN ADDITIONAL 1 TO 2
  INCHES OF RAIN IS POSSIBLE THROUGH 7 PM OVER THE WARNED AREA AS
  SCATTERED THUNDERSTORMS DRIFT VERY SLOWLY SOUTH SOUTHEAST.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WINCHESTER...ALSEY...ARENZVILLE...BLUFFS...CHAPIN...EXETER...
  MANCHESTER...MEREDOSIA AND NAPLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3979 9062 3983 9058 3988 9059 3991 9055
      3994 9054 3988 9035 3952 9033 3952 9059
      3958 9059 3970 9065

$$

HUETTL
1 follow-up statement
622 
WGUS73 KILX 270037
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
737 PM CDT WED MAY 26 2010

ILC017-137-270050-
/O.CAN.KILX.FF.W.0011.000000T0000Z-100527T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN IL-CASS IL-
737 PM CDT WED MAY 26 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN CASS
AND NORTHWESTERN MORGAN COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3952 9052 3960 9059 3966 9056 3966 9041
      3961 9034 3952 9033

$$
ILC171-270300-
/O.CON.KILX.FF.W.0011.000000T0000Z-100527T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IL-
737 PM CDT WED MAY 26 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SCOTT COUNTY 
UNTIL 1000 PM CDT...

MUCH OF THE RAIN HAD DIMINISHED ACROSS THE AREA AS OF 735 PM. 
HOWEVER...SOME RUNOFF LIKELY WILL CONTINUE FOR A COUPLE MORE HOURS.

RADAR AND SURFACE REPORTS INDICATED THAT 2 TO 4 INCHES OF RAIN FELL 
IN AREAS AROUND GLASGOW AND ALSEY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...WINCHESTER AND
ALSEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 3952 9052 3960 9059 3966 9056 3966 9041
      3961 9034 3952 9033

$$
GEELHART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:10 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 26, 3:10 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT WED MAY 26 2010

.DISCUSSION...
ISSUED 310 PM CDT WED MAY 26 2010

THE FORECAST CONCERN FOR THE NEXT 24 TO 36 HOURS WILL CONTINUE TO
BE SLOW MOVING SCATTERED T-STORMS AND THEIR ASSOCIATED POCKETS OF
HEAVY RAIN. THE NAM AND GFS ARE IN FAIRLY GOOD AGREEMENT THAT
DRIER AIR WILL MOVE INTO THE AREA FOR THE FIRST PART OF THE
HOLIDAY WEEKEND...BUT THEN AN EXPECTED SHIFT IN OUR PATTERN TO A
MORE ZONAL FLOW IS ANTICPATED BY MEMORIAL DAY WITH OUR NEXT CHANCE
FOR RAIN EARLY NEXT WEEK.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
SCATTERED T-STORMS HAVE ONCE AGAIN DEVELOPED THIS AFTERNOON ON
LINGERING OUTFLOW BOUNDARIES IN CENTRAL IL AND ANOTHER CLUSTER IN
WEST CENTRAL IL ALONG A WEAK COLD FRONT WHICH EXTENDED FROM SE WI
TO JUST WEST OF THE IL RIVER TO WCENT MO. BOTH CLUSTERS OF STORMS
WILL CONTINUE THROUGH THE EVENING AND INTO EARLY TONIGHT. THE MID
LEVEL WIND FIELDS ARE WEAK...SO SLOW MOVING...PULSE T-STORMS WILL
PRODUCE POCKETS OF HEAVY RAIN.

ON THURSDAY...THE MAIN FOCUS FOR T-STORMS WILL BE ALONG AND NORTH
OF THE WEAK COLD FRONT WHICH IS EXPECTED TO BE IN EXTREME SOUTHERN
IL BY EARLY IN THE AFTERNOON. A WEAK SHORTWAVE COMING DOWN THE
EAST SIDE OF THE UPPER LEVEL RIDGE IS EXPECTED TO INTERACT WITH
THE FRONT AND MAY ENHANCE SOME OF THE RAINFALL...PARTICULARLY
ALONG THE I-70 CORRIDOR THURSDAY AFTERNOON AND EARLY EVENING.

THE FRONT AND SHORTWAVE WILL PUSH FAR ENOUGH TO OUR SOUTH THURSDAY
NIGHT...THAT THE RAIN IS EXPECTED TO MOVE OUT OF CENTRAL AND
SOUTHEAST ILLINOIS...SO WILL LOWER POPS UNDER 20 PERCENT FOR
THURSDAY NIGHT.

LONG TERM...FRIDAY THROUGH WEDNESDAY
WE ARE EXPECTED TO BE ON THE EAST SIDE OF A BUILDING UPPER LEVEL
RIDGE FRIDAY THROUGH SUNDAY...WITH THE AXIS OF THE RIDGE WEST OF
THE MS RIVER THROUGH SATURDAY NIGHT. THIS WILL GIVE US MOSTLY
SUNNY CONDITIONS AND SEASONABLE TEMPS FOR THE FIRST PART OF THE
HOLIDAY WEEKEND.

A PROGRESSIVE UPPER TROF IN THE WESTERN U.S. FRIDAY IS EXPECTED TO
SHIFT EASTWARD TOWARD THE MIDWEST INTO THE UPPER RIDGE SUNDAY.
THERE IS QUITE A DIFFERENCE IN THE GFS AND EUROPEAN SOLUTIONS WITH
THIS SCENARIO. THE GFS IS QUICKER...BUT I PREFER THE EUROPEAN
SOLUTION SINCE THE TROF WILL BE TRYING TO CUT INTO A FAIRLY HIGH
LATITUDE UPPER RIDGE...WHICH SHOULD SLOW DOWN THE ADVANCEMENT OF
ANY SURFACE FEATURES/PRECIPITATION. THE RESULT WILL BE TO
INTRODUCE A CHANCE FOR T-STORMS ACROSS ALL OF CENT/SE IL ON
MEMORIAL DAY. AREAS WEST OF THE IL RIVER MAY SEE A FEW T-STORMS
SUNDAY NIGHT...BUT WILL HOLD OFF ON ANY MENTION FOR NOW AS IT
APPEARS THE BIGGER THREAT FOR T-STORMS WILL STAY IN IOWA.

THE FRONT THAT PUSHES INTO THE REGION ON MONDAY IS EXPECTED TO
STALL OUT AND WEAKEN AS IT MOVES TOWARD THE OHIO RIVER MONDAY
NIGHT WHEN THE UPPER LEVEL BECOMES MORE ZONAL/WESTERLY. DUE TO THE
EXPECTED POSITION OF THE FRONT...WILL ONLY KEEP T-STORMS IN THE
FORECAST TUESDAY FOR SOUTHEAST IL. THE EUROPEAN MODEL SHOWS A
SHORTWAVE ROTATING AROUND AN UPPER LOW IN WESTERN ONTARIO INTO THE
UPPER MIDWEST TUESDAY NIGHT INTO WEDNESDAY. THIS MAY DRIVE ANOTHER
FRONT INTO THE REGION AND PROVIDE SUPPORT FOR ANOTHER ROUND OF
T-STORMS.

MILLER
&&

.AVIATION...
ISSUED 1201 PM CDT WED MAY 26 2010

A WEAK FRONT OVER CENTRAL IL WL SLOWLY DIMINISH AND MOVE EAST TODAY.
THIS WILL RESULT IN THUNDERSTORM DEVELOPMENT ACROSS THE AREA LATER
THIS AFTERNOON AND EVENING IN THE HOT AND HUMID AIRMASS. WITH
LIGHT WINDS ALOFT...THESE STORMS...ONCE THEY DEVELOP...WILL MOVE
VERY SLOWLY. THE STORMS SHOULD DIMINISH AFTER SUNSET. WL KEEP VCTS
IN THE FORECASTS THROUGH SUNSET. HIGH PRESSURE WILL APPROACH THE
AREA TONIGHT...KEEPING LIGHT WINDS. WITH THE AFTERNOON HEATING ON
THURSDAY...EXPECT CU TO DEVELOP. IN ADDITION...NORTHERLY WINDS
WILL INCREASE TO 10 TO 15 MPH.

DPK
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 26, 3:05 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
305 PM CDT WED MAY 26 2010

ILZ029-036-037-040-041-047-049-050-271200-
CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL-
305 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS CAN BE EXPECTED TONIGHT. SOME OF THE
STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
MEMORIAL DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027-028-030-031-038-042>046-048-051>057-061-271200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON-
MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-
VERMILION-WOODFORD-
305 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE INTO TONIGHT. SOME OF THE
STORMS MAY APPROACH SEVERE LIMITS. INTENSE LIGHTNING...HAIL AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
MEMORIAL DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ063-068-073-271200-
CLARK-CRAWFORD-LAWRENCE-
305 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL REDEVELOP INTO TONIGHT. INTENSE
LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH
ANY STORMS THAT DEVELOP.

MINOR FLOODING WILL CONTINUE ON THE WABASH RIVER...FROM PALESTINE
NORTHWARD...FOR THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING
AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
MEMORIAL DAY...AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-066-067-071-072-271200-
CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND-
305 PM CDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE
INTO TONIGHT. SOME OF THE STORMS MAY APPROACH SEVERE LIMITS.
INTENSE LIGHTNING...HAIL AND HEAVY DOWNPOURS WILL BE THE MAIN
THREATS WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN THURSDAY. LIGHTNING AND
HEAVY DOWNPOURS WILL BE THE MAIN THREATS WITH ANY STORMS THAT
DEVELOP. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON
MEMORIAL DAY...AND AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

DPK

In the hours before

Local storm report, May 26, 4:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
453 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HEAVY RAIN       1 E SPRINGFIELD         39.78N 89.63W
05/26/2010  M4.43 INCH       SANGAMON           IL   MESONET

            RAINFALL IN 90 MINUTES.

&&

JANKOWSKI
Local storm report, May 26, 4:55 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLASH FLOOD      1 E SPRINGFIELD         39.78N 89.63W
05/26/2010                   SANGAMON           IL   MESONET

            EXTENSIVE FLOODING. MANY ROADS CLOSED.

&&

JANKOWSKI
Local storm report, May 26, 4:56 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 E SPRINGFIELD         39.78N 89.63W
05/26/2010  M0.75 INCH       SANGAMON           IL   MESONET

            LASTED 20 MINUTES.

&&

JANKOWSKI
Local storm report, May 26, 4:58 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             1 S LINCOLN             40.14N 89.37W
05/26/2010  M0.25 INCH       LOGAN              IL   MESONET

            PEA HAIL SOUTH OF LINCOLN.

0315 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
05/26/2010  M1.30 INCH       LOGAN              IL   NWS EMPLOYEE

            RAINFALL IN A HALF HOUR.

0325 PM     HAIL             SPRINGFIELD             39.78N 89.64W
05/26/2010  M0.25 INCH       SANGAMON           IL   PUBLIC

0345 PM     HAIL             2 W RIVERTON            39.85N 89.58W
05/26/2010  M0.50 INCH       SANGAMON           IL   MESONET

0347 PM     HAIL             MATTOON                 39.48N 88.37W
05/26/2010  M0.25 INCH       COLES              IL   TRAINED SPOTTER

            PEA SIZED HAIL AND WATER OVER SOME ROADS.

0349 PM     HAIL             SPRINGFIELD             39.78N 89.64W
05/26/2010  M1.75 INCH       SANGAMON           IL   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL IN WEST SIDE OF SPRINGFIELD.

0403 PM     HAIL             1 SW JEROME             39.76N 89.69W
05/26/2010  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            PEA AND DIME HAIL COVERING THE GROUND.

0403 PM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
05/26/2010  M2.50 INCH       SANGAMON           IL   TRAINED SPOTTER

            RAINFALL SINCE 3PM. INTERSECTIONS FLOODED.

0415 PM     FLASH FLOOD      3 NE SPRINGFIELD        39.81N 89.60W
05/26/2010                   SANGAMON           IL   NWS EMPLOYEE

            ROADS IMPASSABLE.

0424 PM     FLASH FLOOD      SPRINGFIELD             39.78N 89.64W
05/26/2010                   SANGAMON           IL   EMERGENCY MNGR

            ROADS FLOODED IN EASTERN HALF OF SPRINGFILED.

0445 PM     HAIL             1 E SPRINGFIELD         39.78N 89.63W
05/26/2010  M0.75 INCH       SANGAMON           IL   MESONET

            LASTED 20 MINUTES.

0445 PM     FLASH FLOOD      1 E SPRINGFIELD         39.78N 89.63W
05/26/2010                   SANGAMON           IL   MESONET

            EXTENSIVE FLOODING. MANY ROADS CLOSED.

0445 PM     HEAVY RAIN       1 E SPRINGFIELD         39.78N 89.63W
05/26/2010  M4.43 INCH       SANGAMON           IL   MESONET

            RAINFALL IN 90 MINUTES.

&&

JANKOWSKI
Local storm report, May 26, 5:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
508 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       1 SW JEROME             39.76N 89.69W
05/26/2010  M3.12 INCH       SANGAMON           IL   MESONET

            RAINFALL SO FAR.

&&

JANKOWSKI
Local storm report, May 26, 5:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
542 PM CDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     GLASGOW                 39.55N 90.48W
05/26/2010                   SCOTT              IL   LAW ENFORCEMENT

            SMALL SHED BLOWN OVER.

0445 PM     HAIL             GLASGOW                 39.55N 90.48W
05/26/2010  M0.75 INCH       SCOTT              IL   LAW ENFORCEMENT

            PENNY SIZED HAIL.

0538 PM     HEAVY RAIN       GLASGOW                 39.55N 90.48W
05/26/2010  M3.00 INCH       SCOTT              IL   LAW ENFORCEMENT

            RAINFALL SO FAR.

&&

JANKOWSKI

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:27 AM CDTAreal Flood AdvisoryILXFulton, Knox, Peoria, Stark6 hr
May 26, 9:03 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford26 hr
May 26, 1:33 PM CDTSpecial Weather StatementILXMason42 min
May 26, 1:50 PM CDTAreal Flood AdvisoryILXFulton3 hr
May 26, 1:56 PM CDTAreal Flood AdvisoryILXFulton, Knox3 hr
May 26, 2:06 PM CDTSpecial Weather StatementILXFulton54 min
May 26, 2:27 PM CDTSpecial Weather StatementILXChristian48 min
May 26, 2:48 PM CDTSpecial Weather StatementILXMorgan42 min
May 26, 2:52 PM CDTSpecial Weather StatementILXWoodford38 min
May 26, 3:00 PM CDTAreal Flood AdvisoryILXLogan97 min
May 26, 3:09 PM CDTSpecial Weather StatementILXLogan51 min
May 26, 3:23 PM CDTSpecial Weather StatementILXMorgan52 min
May 26, 3:30 PM CDTSevere Thunderstorm WarningILXSangamon45 min
May 26, 3:31 PM CDTAreal Flood AdvisoryILXMenard, Morgan, Sangamon3 hr
May 26, 3:57 PM CDTAreal Flood AdvisoryILXColes, Douglas3 hr
May 26, 4:01 PM CDTSpecial Weather StatementILXCass59 min
May 26, 4:07 PM CDTFlash Flood WarningILXSangamon8 hr
May 26, 4:08 PM CDTSpecial Weather StatementILXColes52 min
May 26, 4:43 PM CDTSpecial Weather StatementILXScott32 min
May 26, 5:17 PM CDTAreal Flood AdvisoryILXChampaign, Douglas, Moultrie, Piatt2 hr
May 26, 5:21 PM CDTAreal Flood AdvisoryILXCass, Morgan, Scott4 hr
May 26, 5:40 PM CDTAreal Flood AdvisoryILXChampaign, Vermilion4 hr
May 26, 5:52 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion38 min
May 26, 6:15 PM CDTFlash Flood WarningILXChampaign, Vermilion4 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.